# SDR DHL2001709004

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 25858043
- Part serial: 1130148
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ANYTIME THE AUTOPILOT ELEVATOR IS ENGAGED IN A SYSTEM MODE, THE AIRCRAFT PITCHES ERATICALLY UP AND DOWN.  R / R PITCH CHANNEL CONTROL IAW MM 22-11-01.  SECURITY CHECK IS GOOD.  STATUS-CLOSED.
